Results 1 to 3 of 3
Like Tree1Likes
  • 1 Post By Victoria92
Opiate withdrawal stomach pain and withdrawals over 'quickly'?
  1. #1
    Victoria92 is offline New Member
    Join Date
    Sep 2015
    Posts
    2

    Default Opiate withdrawal stomach pain and withdrawals over 'quickly'?

    Hello,
    I am 23 years old and got addicted to codeine when I was 18 after I got my wisdom tooth removed.
    Over the years it didn't seem to bother me, but in the last 6 months it became a 'obsession', couldn't concentrate on anything, become depressed for no reason etc and I took around 4-5 doses a day, every single day.
    5-6 days ago, I woke up and for some reason decided I didn't want to take it anymore and stopped completely (I have tried to lower dose in past but couldn't). I didn't see a doctor as I wasn't sure and didn't have a regular gp.
    I did a lot of research online and some sources said it can take weeks to feel 'normal' again.

    Day 1 was alright, just had headaches, minor weakness and pain.
    Day 2-4 was absolutely terrible. I had general symptoms, pain, vomiting, shakes, I couldn' even keep water down but managed to force myself.
    Day 5 I woke up feeling 10x better and was absolutely starving (surprising considering I couldn't even keep water down) and ate quite a bit over the day, such as sandwiches, fruit and vegetables.
    It's currently day 6 and I am only experiencing sharp stomach pains and mild nausea


    My main concern is (not that I am not happy about it) is whether the withdrawal symptoms were over 'too' quickly?
    As I read somewhere else, they said it can take upto weeks, but I managed to feel better enough to go out after 4 days. I am mainly concerned since I am worried I am going to wake up tomorrow and feel horrible again for whatever reason and don't want to get my hopes up. As well as my friend is getting married this weekend and want to be sure I will be alright to attend
    Is it possible to get over the 'worst' symptoms within 3-5 days?

    Also, does anyone have any remedies for the sharp stomach pain, such as natural or over the counter?

    Thankyou

  2. #2
    Victoria92 is offline New Member
    Join Date
    Sep 2015
    Posts
    2

    Default

    Also, another issue.
    I have excessive thirst and feel dehydrated despite drinking 'enough water.
    I am drinking around 3 litres a day, slowly from morning till bed and not drinking any caffeine.
    Despite drinking enough I cannot stop feeling dehydrated. Am I just feeling like this from the stress or actually dehydrated?
    Any advice?
    Iluv2smile likes this.

  3. #3
    Iluv2smile is offline Platinum Member
    Join Date
    May 2014
    Posts
    2,887

    Default

    Hi there..
    Congratulations..
    With a short acting opiate
    Like codeine
    Norco

    The worst are days 3-5 then start getting better..
    You are doing great..
    Check out the Thomas Receipe on here..
    Supplements and OTC meds for opiate withdrawal..
    Take care
    Bette

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22